# SDR SPAA0000022

- Difficulty date: May 27, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N705S
- Make and model: Boeing 737236
- Aircraft serial: 21800
- Aircraft time: 37,868 hours, 30,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH CPCP TASK C53-202-04, AD 90-25-01, STRINGER 27L AT BS 947.6 WAS FOUND CORRODED.  THE DAMAGE WAS REPAIRED IN ACCORDANCE WITH THE 737-200 SRM 53-10-3, FIGURE 1.
